TYLENOL® is safe and effective when used as directed. We do not recommend using any products beyond their expiration date. If your product has expired, please contact your local pharmacy to learn about how to properly discard it and obtain a new product.
TYLENOL® should not be used with other products containing acetaminophen (prescription or non-prescription). Always read and follow the medicine label for product information, including warnings. If you are currently under a doctor’s care for any serious condition, or have any other questions or concerns about taking TYLENOL®, you should ask your doctor before use.
Acetaminophen is the active ingredient in TYLENOL®. TYLENOL® products do not contain aspirin, ibuprofen, or naproxen, the active ingredients found in other common nonprescription pain relievers. Each of these active ingredients relieves pain, but they work differently. While the mechanism of action of TYLENOL® is not fully understood, it is thought that TYLENOL® works by elevating the body’s overall pain threshold so you feel less pain and lowers your fever by helping your body eliminate excess heat. Learn more about active ingredients by comparing pain relievers here.
By registering, you agree to receive additional communications regarding product information, promotions, newsletters and surveys from our site. If you choose to register with a social provider, certain information will be shared by your social provider with our site.
Looks like you have an existing account with us. We have made some changes to our site and we need you to create a new password in order to login. Click send to recieve an email with instructions on how to create your new password.